Share:


Exact periodic wave solutions of a singular integrable equation

    Shaolong Xie Affiliation
    ; Bin Gao Affiliation

Abstract

In this paper, theory of dynamical systems is employed to investigate periodic waves of a singular integrable equation. These periodic waves contain smooth periodic waves, periodic cusp waves and periodic cusp loop waves. Under fixed parameter conditions, their exact parametric expressions are given.

Keyword : Singular integrable equation, closed orbit, smooth periodic wave, periodic cusp wave, periodic cusp loop wave

How to Cite
Xie, S., & Gao, B. (2011). Exact periodic wave solutions of a singular integrable equation. Mathematical Modelling and Analysis, 16(2), 315-325. https://doi.org/10.3846/13926292.2011.580788
Published in Issue
Jun 24, 2011
Abstract Views
74
PDF Downloads
52